# SDR UPS08152417

- Difficulty date: May 21, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 7,705 hours, 4,846 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C LEFT I/B FLAP UPPER SKIN MID SECTION 6 INCH LONG GOUGE.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER IAW A300-600 SRM 57-50-00.
